| Model Number |
FGS-0636 |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
Foreign Body In Patient (2687)
| Date of Event |
04/14/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
D10 concomitant product: fgs-0636, fgs-0636 cf delivery dev caps bravo x1 (lot# 65922f).H3: evaluation summary: medtronic conducted an investigation based upon all information received.The capsule and delivery system were returned for evaluation.Visual inspection of the delivery device and capsule found no notable conditions.It was reported that the bravo capsule failed to attach to patient's esophagus.The reported issue was confirmed.The most likely cause could not be established from the information available.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the first capsule was deployed with a suction time of 1 minute and the vacuum pump pressure reached 550 mmhg using suction and the capsule failed to attach to the esophagus and dropped into the patient¿s stomach.The capsule was retrieved from the stomach using a roth net.The same issue occurred with a second capsule and also dropped into the patient¿s stomach.A third capsule was then used, and the suction time was extended to 2 minutes, after which the third capsule was successfully deployed.